# SDR F3LA99144

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM AT BS 967, RBL 32, 36 AND 40.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-6, 51-10-9, 51-20-1, 51-22-99, 51-30-2 AND 51-30-3.  (M)
